# SDR SWAA950323

- Difficulty date: April 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N62SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22060
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Part number: 6104791
- Condition: Discharged
- Location: Rt Overwing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND RIGHT OVERWING EMERGENCY EXIT LIGHTS INOP.  REPLACED BATTERY PACK AND POWER SUPPLY PER BOEING M/M.
